# SDR DXTA2021113052750

- Difficulty date: November 29, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0262
- Aircraft time: 1,026 hours, 684 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: LATCHING AND UNLATCHING INSIDE AND OUTSIDE HANDLES ON MAIN CABIN DOOR EXPERIENCE HIGH RESISTANCE SND BINDING MIDWAY THROUGH THROW. // SIGNOFF// FOUND. FWD LOWER  LOCKING PIN TO BE BINDING SUGHTLY. GAINED  ACCESS TO AND ADJUSTED LOCK PIN CONTROL ROD 1 HALF . TURN  SAFTIED ROD END BEARING  A$.. REQUIRED. DOOR . HANDLES OPERATED  NORMALL AT THIS TIME. NO BINDING NOTED. CLOSED UP ACCESS STEP LIGHTS OPERATIONAL CHECKS GOOD REF CE680A MM 52-10-04 ,M.
